Alert archive / New York / Special Marine Warnings in 2013

Special Marine Warning 21, NWS Buffalo, NY

May 22, 2013

NWS Buffalo, NY issued this special marine warning at May 22, 2013, 2:24 PM EDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2013, 2:24 PM EDT (18:24 UTC)
Expired
May 22, 2013, 3:30 PM EDT
In force
66 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

The radar

The Ft Drum radar (KTYX), 122 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WHUS51 KBUF 221824
SMWBUF
LOZ043-044-063-064-221930-
/O.NEW.KBUF.MA.W.0021.130522T1824Z-130522T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
224 PM EDT WED MAY 22 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ONTARIO FROM WEBSTER TO FAIR HAVEN

* UNTIL 330 PM EDT

* AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS AND LARGE
  HAIL...ABOUT 7 NM SOUTHWEST OF THE GINNA POWER PLANT...MOVING
  NORTHEAST AT 25 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR...
  THE GINNA POWER PLANT...
  PULTNEYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL MARINE INTERESTS SHOULD REMAIN ALERT AND SMALL BOATS TAKE SHELTER
IMMEDIATELY.

&&

LAT...LON 4360 7691 4343 7664 4326 7699 4326 7703
      4328 7709 4328 7737 4326 7745 4326 7747
TIME...MOT...LOC 1823Z 233DEG 26KT 4320 7737

$$

TMA
1 follow-up statement
305 
FZUS71 KBUF 221852
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
252 PM EDT WED MAY 22 2013

LOZ043-044-063-064-221930-
/O.CON.KBUF.MA.W.0021.000000T0000Z-130522T1930Z/
252 PM EDT WED MAY 22 2013

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR 
LAKE ONTARIO FROM PULTNEYVILLE TO FAIR HAVEN...

AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS OVER 35 KNOTS AND 
LARGE HAIL ABOUT 2 NM NORTHWEST OF PULTNEYVILLE...MOVING NORTHEAST 
AT 25 KNOTS.

THIS STRONG THUNDERSTORM WILL BE NEAR
   SODUS BAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD GO TO A SAFE HARBOR IMMEDIATELY. IF POSSIBLE REMAIN
BELOW DECK TO AVOID THE THREAT OF LIGHTNING. STRONG GUSTY WINDS AND
HIGH WAVES MAY QUICKLY CAPSIZE YOUR CRAFT. BOATS IN PORT SHOULD NOT
VENTURE OUT UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4328 7706 4330 7731 4360 7691 4343 7664
      4326 7698 4326 7703
TIME...MOT...LOC 1852Z 233DEG 26KT 4333 7719

$$

TMA

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at May 22, 2:08 PM EDT, 16 minutes earlier.

Area forecast discussion, May 22, 2:08 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
208 PM EDT WED MAY 22 2013

.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TONIGHT WITH
SHOWERS AND THUNDERSTORMS FORMING. IT WILL TURN COOLER
TOMORROW...AND SHOWERS WILL BECOME MORE WIDESPREAD AS A COLD FRONT
PASSES THROUGH. A FEW OF THESE SHOWERS MAY LINGER INTO EARLY
FRIDAY...BEFORE DRIER AIR SETTLES INTO THE REGION FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
THIS AFTERNOON SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS HAVE
BLOSSOMED JUST TO OUR EAST...BUT OVER OUR REGION MAINLY CLEAR SKIES
PREVAIL. THIS HAS ALLOWED FOR TEMPERATURES TO RISE A FEW DEGREES
WARMER...AND ALSO INCREASED THE AMOUNT OF INSTABILITY.

VISIBLE SATELLITE IMAGERY SHOWS A LAKE BREEZE OFF LAKE ERIE AND WITH
THIS SOUTHWEST FLOW AREAS ALONG THE IMMEDIATE LAKE SHORE AND THE
BUFFALO METRO AREA WILL LIKELY REMAIN DRY THROUGH THE AFTERNOON
HOURS.

INLAND SOME CU HAS BLOSSOMED THIS AFTERNOON ACROSS WNY AND THE NORTH
COUNTRY. WITH THE ADDITIONAL DAYTIME INSTABILITY WE ARE STILL
EXPECTING SHOWERS AND THUNDERSTORMS TO BLOSSOM THIS AFTERNOON. THE
GREATEST INSTABILITY WITH LI'S OF -7C AND SBCAPE OF 2500+ J/KG IS
OVER INTERIOR WNY. THE CU OVER WNY FORMING WITHIN THIS AREA OF
GREATEST INSTABILITY WILL LIKELY FORM SHOWERS AND THUNDERSTORMS OVER
THE FINGER LAKES REGION AND LATER THE EASTERN LAKE ONTARIO REGION.
WILL HIGHLIGHT THE HIGHEST POPS TODAY AND THIS EVENING WITHIN THIS
REGION. CONVECTION ACTIVITY WILL CONTINUE THROUGH THE EVENING HOURS
WHEN ADDITIONAL CONVERGENT LIFT AHEAD OF A 45 KNOT LLJ AND MOISTURE
ADVECTION FUELS SHOWERS AND THUNDERSTORMS.

FOR TONIGHT LOW LEVEL MOISTURE CARRIES NORTHWARD AND THROUGH THE
LATE EVENING AND OVERNIGHT EXPECT SHOWERS TO DIMINISH...ESPECIALLY
SOUTH OF LAKE ONTARIO. LOWS TONIGHT WILL REMAIN IN THE 60S.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
AFTER A STRETCH OF MID SUMMER WARMTH AND HUMIDITY...A SUBTLE CHANGE
IN THE OVERALL PATTERN WILL YIELD A NOTICEABLY COOLER AND MORE
COMFORTABLE WEATHER REGIME. RATHER THAN EXPERIENCING TEMPERATURES
MORE TYPICAL OF JULY...WE CAN LOOK FORWARD TO MERCURY LEVELS THAT
WILL AVERAGE SOME 5 TO 10 DEG BELOW NORMAL. THIS WILL ALL COME AS A
RESULT OF THE EXITING OF A SULTRY RIDGE OFF THE EAST COAST...WHICH
WILL BE REPLACED BY AN EXCEPTIONALLY HIGH AMPLITUDE FLOW OVER ALL OF
NORTH AMERICA. THE PSEUDO-OMEGA BLOCK PATTERN WILL FEATURE A RIDGE
OVER THE NATIONS MID SECTION WITH TWIN TROUGHS OVER BRITISH COLUMBIA
AND QUEBEC. THE DETAILS...

A BROAD...COMPLEX AREA OF LOW PRESSURE EXTENDING FROM THE SAINT
LAWRENCE VALLEY ACROSS THE LOWER GREAT LAKES ON THURSDAY MORNING
WILL SLOWLY PIVOT TO THE EAST COAST BY DAYBREAK FRIDAY. THE LIFT
PROVIDED BY 100M HGT FALLS AND LOW LEVEL CONVERGENCE WITHIN THE AXIS
OF ELONGATED SFC TROUGH WILL LEAD TO FAIRLY WIDESPREAD LIGHT RAIN
DURING THE DAY...THEN A TRAILING DEFORMATION ZONE ON THE WEST SIDE
OF THE EXITING SFC TROUGH WILL KEEP THE RAIN INTACT FOR THURSDAY
NIGHT. WILL COVER BOTH PERIODS WITH CAT POPS...BUT QPF IS NOT
EXPECTED TO BE SIGNIFICANT. RAINFALL AMOUNTS FOR THE 24 HOUR PERIOD
SHOULD AVERAGE A QUARTER TO A HALF INCH.

AS MENTIONED EARLIER...IT WILL BE MUCH COOLER ON THURSDAY. H85 TEMPS
THAT UP TO THIS POINT HAD BEEN IN THE MID TEENS WILL TUMBLE INTO THE
SINGLE DIGITS BY THURSDAY EVENING...THEN TO NEAR ZERO BY DAYBREAK
FRIDAY. THIS WILL TRANSLATE INTO MIDDAY HIGHS OF 70 TO 75 BEFORE
TEMPERATURES STEADILY FALL IN THE RAIN DURING THE AFTERNOON THROUGH
THURSDAY NIGHT. MERCURY READINGS BY DAYBREAK FRIDAY COULD BE 20
DEGREES LOWER IN MANY AREAS THAN THE NIGHT BEFORE....WITH OVERNIGHT
LOWS GENERALLY IN THE MID TO UPPER 40S.

ON FRIDAY...THE BACK EDGE TO THE SOAKING RAIN WILL BE FOUND PUSHING
EAST FROM THE GENESEE VALLEY AS THE SUPPORTING H5 TROUGH WILL BE
CROSSING OVERHEAD. DURING THE COURSE OF THE DAY...THE AFOREMENTIONED
DEFORMATION ZONE WILL GIVE WAY TO MUCH DRIER AIR FROM SOUTHERN
ONTARIO...WITH THE LEFTOVER SHOWERS AND ASSOCIATED LOW CLOUD COVER
GIVING WAY TO INCREASING AMOUNTS OF SUN FROM WEST TO EAST. THIS WILL
LEAVE PARTLY TO MOSTLY SKIES FOR THE AFTERNOON...ALTHOUGH THERE WILL
BE A FEEL OF AUTUMN IN THE AIR AS H85 TEMPS NEAR ZERO C WILL
CORRESPOND TO NEAR SFC TEMPS IN THE 50S F.

IT WILL THEN BECOME DOWNRIGHT CHILLY (IF NOT COLD) ACROSS THE
FORECAST AREA FRIDAY NIGHT. WHILE A ROBUST SHORTWAVE WILL DROP
ACROSS THE LOWER GREAT LAKES...A VERY DRY AIRMASS SHOULD STILL
ENCOURAGE CLEAR TO PARTLY CLOUDY SKIES. TEMPS WILL BE MARGINALLY
COLD ENOUGH FOR SOME LAKE INDUCED CLOUD COVER...BUT THE AMOUNT OF
DRY SYNOPTIC AIR AND PRESENCE OF A STRONG LOW LEVEL INVERSION SHOULD
WORK AGAINST THIS POTENTIAL. TEMPS SHOULD THUS FALL TO NEAR 40
ACROSS THE LAKE PLAINS WITH READINGS IN THE MID TO UPPER 30S ACROSS
THE SRN TIER AND EASTERN LK ONTARIO REGION. THIS WILL LEND TO THE
RISK FOR SOME FROST...SO WILL HAVE TO KEEP THIS IN THE BACK OF OUR
MINDS.

A LARGE SFC HIGH CENTERED NEAR JAMES BAY WILL NOSE SOUTH ACROSS THE
GREAT LAKES SATURDAY AND SATURDAY NIGHT. WHILE SOME OF THE GUIDANCE
PACKAGES ARE SUGGESTING THE PASSAGE OF A COUPLE OF MID LEVEL
SHORTWAVES...THE MOISTURE STARVED AIRMASS IS NOT EXPECTED TO SUPPORT
ANY SHOWERS. RATHER...CLEAR TO PARTLY CLOUDY SKIES ARE ANTICIPATED
WITH BELOW NORMAL TEMPERATURES. HIGHS ON SATURDAY SHOULD BE WITHIN A
COUPLE DEGREES OF 60 WHILE SATURDAY NIGHT WILL HAVE THE POTENTIAL TO
PRODUCE ANOTHER FROSTY NIGHT AWAY FROM THE LAKES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
SEASONABLY COOL AND DRY WEATHER WILL PREVAIL THROUGH THE REMAINDER
OF THE HOLIDAY WEEKEND...COURTESY OF HIGH PRESSURE THAT WILL BE
PARKED ACROSS THE GREAT LAKES. IT WILL BE QUITE CHILLY BOTH SATURDAY
AND SUNDAY NIGHTS WITH TEMPERATURES DROPPING INTO THE LOW 40S ACROSS
THE LAKE PLAINS WHILE 30S WILL DOMINATE THE COLDER SPOTS OF THE
SOUTHERN TIER AND NORTH COUNTRY. THIS WILL KEEP THE THREAT OF FROST
IN PLACE FOR THOSE COLDER AREAS
.
DAYTIME HIGHS WILL GRADUALLY INCREASE DURING THE PERIOD AS THE
STRONG RIDGE OVER THE CENTRAL U.S. WILL NUDGE EASTWARD. HIGHS OF 60
TO 65 ON SUNDAY WILL MAKE THEIR WAY TO ABOVE NORMAL LEVELS (MID 70S)
BY TUESDAY AFTERNOON.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AT 18Z VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE REGION WITH A FEW
SHOWERS AND THUNDERSTORMS STARTING TO BLOSSOM ACROSS THE LOWER
GENESEE VALLEY. WILL CARRY THUNDERSTORMS ACROSS THE EASTERN LAKE
ONTARIO REGION...INCLUDING THE KART TAF FOR THIS LATE EVENING AND
EARLY OVERNIGHT...WITH OTHER LOCATIONS JUST CARRY A VICINITY
THUNDERSTORM. SOME BRIEF MVFR VSBYS ARE POSSIBLE WITHIN ANY STORM.

FOR TONIGHT SHOWERS AND THUNDERSTORMS WILL CARRY NORTHWARD...WITH A
LLJ OF 35 TO 40 KNOTS ACROSS THE REGION. WILL CARRY LLWS OVERNIGHT
IN THE TAFS.

TOMORROW MORNING HOURS WILL LIKELY BE DRY AND OVERCAST WITH SHOWERS
BECOMING MORE LIKELY LATER IN MORNING AND EARLY AFTERNOON AS A COLD
FRONT NEARS THE REGION. AT THIS TIME THUNDER LOOKS TO BE LIMITED
ALONG THE COLD FRONT.

OUTLOOK...
THURSDAY AFTERNOON...SCATTERED TO NUMEROUS SHOWERS AND POSSIBLY A
THUNDERSTORM WITH ASSOCIATED MVFR/IFR...OTHERWISE VFR.
THURSDAY NIGHT IFR/MVFR IN SHOWERS.
FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
SATURDAY THROUGH MONDAY...VFR.

&&

.MARINE...
RELATIVELY LIGHT AND VARIABLE WINDS WILL PREVAIL THROUGH EARLY THIS
MORNING. SOUTHWEST WINDS WILL PICK UP A BIT THIS AFTERNOON AND
TONIGHT AS AN AREA OF LOW PRESSURE AND ITS TRAILING COLD FRONT
APPROACH WESTERN NEW YORK. AFTER THE FRONT CROSSES WESTERN AND
CENTRAL NEW YORK ON THURSDAY...THE WINDS WILL VEER TO THE NORTHWEST.
SMALL CRAFT ADVISORIES MAY BE NEEDED THURSDAY NIGHT INTO FRIDAY
AS NORTH TO NORTHWEST WINDS PICK UP BEHIND THE DEPARTING FRONT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...RSH
LONG TERM...RSH/WOOD
AVIATION...THOMAS
MARINE...TJP
Hazardous weather outlook, May 22, 5:25 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
525 AM EDT WED MAY 22 2013

NYZ001>008-010>014-019>021-085-230930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
525 AM EDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

A WARM UNSTABLE AIRMASS OVER OUR REGION WILL ONCE AGAIN SUPPORT
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING
THE AFTERNOON AND EARLY EVENING. SOME OF THESE STORMS COULD BECOME
STRONG TO SEVERE. THE GREATEST SEVERE WEATHER THREAT FROM SUCH
STORMS WOULD BE FROM DAMAGING STRAIGHT LINE WINDS. THERE WILL
ALSO BE THE CHANCE FOR ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-230930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
525 AM EDT WED MAY 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

A WARM UNSTABLE AIRMASS OVER OUR REGION WILL ONCE AGAIN SUPPORT
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING
THE AFTERNOON AND EARLY EVENING. SOME OF THESE STORMS COULD BECOME
STRONG TO SEVERE. THE GREATEST SEVERE WEATHER THREAT FROM SUCH
STORMS WOULD BE FROM STRONG WIND GUSTS OVER 50 KNOTS. THERE WILL
ALSO BE THE CHANCE FOR ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:58 PM EDTSpecial Weather StatementBUFOntario, Wayne62 min
May 21, 9:14 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne31 min
May 21, 9:35 PM EDTSevere Thunderstorm WarningBUFCayuga, Wayne25 min
May 21, 10:56 PM EDTSpecial Weather StatementBUFLewis64 min
May 22, 2:19 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne41 min
May 22, 3:14 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne61 min
May 22, 3:32 PM EDTSpecial Marine WarningBUF58 min
May 22, 4:16 PM EDTSevere Thunderstorm WarningBUFOswego59 min
May 22, 6:14 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego61 min
May 22, 7:09 PM EDTSevere Thunderstorm WarningBUFOswego36 min
May 22, 7:58 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans32 min

Nearby

Special Marine Warnings in New York, 2013Every special marine warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.